Translator Disclaimer
June 2005 A stratified rational homology manifold version of the Atiyah-Bott fixed point theorem.
Dennis Sullivan
J. Differential Geom. 70(2): 325-328 (June 2005). DOI: 10.4310/jdg/1143642933

Abstract

Citation

Download Citation

Dennis Sullivan. "A stratified rational homology manifold version of the Atiyah-Bott fixed point theorem.." J. Differential Geom. 70 (2) 325 - 328, June 2005. https://doi.org/10.4310/jdg/1143642933

Information

Published: June 2005
First available in Project Euclid: 29 March 2006

zbMATH: 1106.58013
MathSciNet: MR2192258
Digital Object Identifier: 10.4310/jdg/1143642933

Rights: Copyright © 2005 Lehigh University

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.70 • No. 2 • June 2005
Back to Top